# SDR ASAA2013022393970

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,219 hours, 6,322 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10236
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 20,364 hours, 6,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTICED DUCT SPLIT  18,000 L25, R35.  28,000 L35, R21.  34,000 L35, R19. MATCHED AT CRUISE AFTER 15 MINUTES, 86  L30, R30.  REPLACED PRSOV REF MM 36-11-04. REPLACED PRE-COOLER CONTROL VALVE REF MM 36-12-02. REPLACED 450 SENSOR REF MM 36-11-05. ALL LEAKED CHECKED GOOD. ACCOMPLISHED ENGINE BLEED CROSSOVER TEST TASK AMM 36-11-00-710-801.  OPS CHECK WITHIN LIMITS.
